MathSciNet Relay Station
MathSciNet bibliographic data
MR2443077 62E17 (60-04 62G07)
Knape, Margarete; Neininger, Ralph Approximating perpetuities. Methodol. Comput. Appl. Probab. 10 (2008), no. 4, 507–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement